After I had my first Kidney infection and the Dr put me on antibiotic it seems I get pain and cramping in my stomach more often. My blood sugar is usually pretty normal. I am on the minimed pump. Does anyone have any symptoms similar to these? Oh yeah I have to go to the bathroom a lot more than usual too.
Are you still on that antibiotic? If you are, those can be common side effects. If you aren’t you might have C. Dificil which can happen with frequent use of antibiotics. Either way, you should call the Dr.
I agree with the others that you should definitely see the Dr. on this. IBS is very hard to diagnose and does include pain/cramping/frequent trips to the bathroom. C. Difficile toxin usually leads to frequent trips to the bathroom and possible blood, but this can lead to other stomach issues, so it’s good to take care of it if it is C.Diff.
Hope you get to the bottom of this and feel better soon!